# SDR KCSA09042

- Difficulty date: August 25, 2009
- Submitted: August 27, 2009
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 52,576 hours, 9,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90084
- Part serial: 4105
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHTS FAIL TO ILLUMINATE.  REMOVED AND REPLACED UPPER DECK EMERGENCY LIGHT POWER SUPPLY AS PER B747-400 MM 33-51-04.  OPS CHECKS GOOD.
